# SDR CALA2013101091947

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 92,112 hours, 11,088 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK FROM "UP 2" PRESS LINE APPROXIMATELY 4 FEET FROM GROUND SPEED BRAKE VLV UNDER CLAMP.  REMOVED LINE IAW IPC 27-61-67-001 ITEM 305.  ACCOMPLISHED RYNGLOK REPAIR IAW GNMM 1-0-13-028.  NEED TO LEAK CHECK LINE WITH HYD PRESS.  LINE LOCATED IN RT WLG WW.  COMPLETED LINE INSTALLATION & LEAK CHECKED NO LEAKS FOUND
